# SDR AALA20010680

- Difficulty date: March 22, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AREAS OF CORROSION LEFT CUSP STATION 641-655.  CUTOUT DAMAGED AREAS AND INSTALLED DOUBLER PER SRM 53-01 FIG 4 SHEET 3.  (M)
